# SDR SWIA200515072

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 24,180 hours, 21,820 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL MSG AFTER TAKEOFF.   REPLACED STALL PROTECTION UNIT IAW 27-34-00.  OPERATIONAL CHECK GOOD.  P/N: 3995100208, S/N OFF: 338.
